# SDR AC2A2025122013901

- Difficulty date: December 19, 2025
- Submitted: December 20, 2025
- Operation: Air carrier
- Aircraft: N639CF
- Make and model: Agusta AW139
- Aircraft serial: 41604
- Aircraft time: 402 hours, 506 cycles
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Cooling Fan
- Part number: 3G6320V03855
- Part serial: 234100158
- Condition: Sheared
- Location: Zone 100
- Part time: 402 hours, 506 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN FROM RUNWAY, MGB TEMP WARNING ILLUMINATED.
